# SDR 2007UALA00102

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Misinstalled
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVAC SLIDE COVER FWD GIRT BAR STORAGE BRACKET IS LOOSE.   INCORRECT FASTENERS INSTALLED.   INSTALLED CORRECT FASTENERS.
